# SDR AALA202001289009

- Difficulty date: January 26, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 0889
- Aircraft time: 69,407 hours, 31,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: EMERGENCY LIGHT. TEST FAILED EPSU INT LOAD EMER L.  REMOVED AND REPLACED THE BATTERY PACK 13WL IAW AMM 33-51-38.
